Got flu shot a week ago. every day i've had a headache along with stiff neck. my arm is also bruised and super sore. ?
1 doctor answer • 2 doctors weighed in
Infectious Disease 56 years experience
Flu shot: You should be seen by a doctor and assessed to be sure that you have not developed secondary infection at the vaccination site. It is not unusual to develop a day or two of mild symptoms of achiness, possibly headache. A week is too long and the arm should not be "super sore". Good luck.
3.6k viewsReviewed Jan 09, 2021
Last updated Mar 15, 2021
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.